Table of Contents
Journal of Gravity
Volume 2013 (2013), Article ID 782512, 10 pages
http://dx.doi.org/10.1155/2013/782512
Research Article

More on Superconductors via Gauge/Gravity Duality with Nonlinear Maxwell Field

1Eurasian International Center for Theoretical Physics, Eurasian National University, Astana 010008, Kazakhstan
2Department of Mathematics, COMSATS Institute of Information Technology (CIIT), Sahiwal Campus, Pakistan

Received 22 February 2013; Revised 16 March 2013; Accepted 16 March 2013

Academic Editor: Sergei Odintsov

Copyright © 2013 Davood Momeni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davood Momeni, Muhammad Raza, and Ratbay Myrzakulov, “More on Superconductors via Gauge/Gravity Duality with Nonlinear Maxwell Field,” Journal of Gravity, vol. 2013, Article ID 782512, 10 pages, 2013. doi:10.1155/2013/782512